MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREWS SYSTEM; ENH. CANN. PEDICLE SCREW 6X50MM + NUT (1X) STERILE

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREWS SYSTEM; ENH. CANN. PEDICLE SCREW 6X50MM + NUT (1X) STERILE
Model Number 03.52.325
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 oct 2025: lot2323175: (b)(4) items manufactured and released on 17-may-2023.Expiration date: 2028-apr-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At 2 months and a half from the primary, the patient came in due to pain and the cause is unknown.The surgeon determined that a loose screw had caused the cage to become subsided.The surgeon revised the screw from a 6x50mm to a 7x50mm.Levels were l4-5.The surgery was completed successfully.

Brand Name
M.U.S.T. PEDICLE SCREWS SYSTEM
Common Device Name
ENH. CANN. PEDICLE SCREW 6X50MM + NUT (1X) STERILE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23461659
Report Number3005180920-2025-00949
Device Sequence Number10546357
Product Code NKB
UDI-Device Identifier07630030857607
UDI-Public07630030857607
Combination Product (Y/N)N
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.52.325
Device Lot Number2323175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown